# SDR RAIA950204

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9EN1C11HB2BB2
- Condition: Failed
- Location: Nlg
- Part time: 9,305 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7332 - NOSE GEAR INDICATES IN THE DOWN POSITION WITH GEAR SELECT HANDLE IN THE UP POSITION.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
